Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 23, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this tornado warning at May 13, 2015, 11:43 AM CDT for Duval County, Texas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2015, 11:43 AM CDT (16:43 UTC)
- Expired
- May 13, 2015, 12:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
County Duval County, TX
The radar
The Corpus Christi radar (KCRP), 100 km from the middle of the area, began a volume at 16:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 9:52 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 4.7 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
269
WFUS54 KCRP 131643
TORCRP
TXC131-131715-
/O.NEW.KCRP.TO.W.0023.150513T1643Z-150513T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1143 AM CDT WED MAY 13 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL DUVAL COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1215 PM CDT
* AT 1143 AM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
NEAR FREER...AND MOVING NORTH AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
FREER AND SEVEN SISTERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 2773 9850 2782 9867 2805 9861 2804 9835
TIME...MOT...LOC 1643Z 195DEG 13KT 2784 9855
$$
TJ1 follow-up statement
292
WWUS54 KCRP 131706
SVSCRP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1206 PM CDT WED MAY 13 2015
TXC131-131716-
/O.EXP.KCRP.TO.W.0023.000000T0000Z-150513T1715Z/
DUVAL TX-
1206 PM CDT WED MAY 13 2015
...THE TORNADO WARNING FOR NORTH CENTRAL DUVAL COUNTY WILL EXPIRE AT
1215 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS TO BE CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 2773 9850 2782 9867 2805 9861 2804 9835
TIME...MOT...LOC 1704Z 195DEG 13KT 2784 9855
$$
TJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at May 13, 10:13 AM CDT, 1 hour 30 minutes earlier.
Area forecast discussion, May 13, 10:13 AM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1013 AM CDT WED MAY 13 2015
.DISCUSSION...TORNADO WATCH HAS BEEN ISSUED FOR PORTIONS OF OUR
AREA. UPDATED FORECAST FOR THIS...AND ADJUSTED SOME SHORT-TERM
PARAMETERS AS WELL. HAVE NOT LOOKED AT TOO MUCH IN NEW MODEL DATA
AND FORECAST TRENDS...SO DID NOT CHANGE ANYTHING AFTER TODAY.
LOOKS THOUGH THAT THINGS WILL QUIET DOWN A BIT AFTER TODAY...BUT
STILL ENOUGH MOISTURE FOR CONVECTION THROUGH MOST OF THE FORECAST.
NO REAL CHANGES TO THE MARINE. PRODUCTS ARE OUT.
&&
.PREV DISCUSSION... /ISSUED 649 AM CDT WED MAY 13 2015/
DISCUSSION...UPDATED FOR 12Z AVIATION.
AVIATION...CONVECTION WILL BE THE MAIN AVIATION CONCERN IN THE
IMMEDIATE TERM AT CRP TERMINAL...AND HAVE INCLUDED TSRA REMARKS.
ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS THE DAY
PROGRESSES AND HAVE VCTS/TEMPO TSRA AT ALL TERMINALS. IF
THUNDERSTORMS DIRECTLY IMPACT THE TERMINALS THEN REDUCED VSBYS AND
ERRATIC WINDS WILL BE POSSIBLE. OUTSIDE OF THUNDERSTORMS WINDS
WILL GENERALLY BE OUT OF THE EAST AND SOUTHEAST.
PREV DISCUSSION... /ISSUED 440 AM CDT WED MAY 13 2015/
SHORT TERM (TODAY THROUGH THURSDAY)...THE FORECAST IS NOT EASY.
AS OF WRITING...A THIN AXIS CONTAINING DEEPEST MOISTURE WAS
LOCATED ALONG AND JUST OFFSHORE OF THE MIDDLE TEXAS COAST.
MODEST...BUT GRADUALLY STRENGTHENING...LOW LEVEL MOISTURE
ADVECTION WAS OCCURRING INTO THE AREA OF DEEPER MOISTURE.
THIS...IN ADDITION TO AN APPROACHING H5 VORT MAX...HAS LED TO
SIGNIFICANT SHOWERS AND THUNDERSTORMS PERSISTING OVER THE PAST
SEVERAL HOURS ACROSS THE NEARSHORE WATERS. AFTER COLLABORATION
WITH THE SATELLITE PRECIPITATION ANALYSIS BRANCH ABOUT WHERE HEAVY
RAINFALL POTENTIAL MAY OCCUR...HAVE DECIDED TO EXPAND FLASH FLOOD
WATCH INTO THE NORTHERN COASTAL BEND TO ACCOUNT FOR POTENTIAL OF
DEEPER MOISTURE AXIS SHIFTING NORTHWARD...WHICH COULD LEAD TO
HOURLY RAINFALL RATES OF 1 TO 3 INCHES. ELSEWHERE
INLAND...ISOLATED TO SCATTERED CONVECTION IS GRADUALLY DEVELOPING
IN RESPONSE TO A STRENGTHENING ESE 925MB LLJ. RAP MID LEVEL
HEIGHT ANALYSIS OVERLAID WITH WATER VAPOR IMAGERY INDICATES AN
APPROACHING MID LEVEL S/W TROUGH WHICH SHOULD AID IN CONVECTIVE
DEVELOPMENT ALONG THE RIO GRANDE BY SUNRISE. THE OVERALL FORECAST
FOR TODAY CALLS FOR CONVECTION ALONG THE COAST TO PERSIST AND
BUILD NORTHWARD THROUGH MID MORNING WITH ADDITIONAL CONVECTION
DEVELOPING/EXPANDING IN AREAL COVERAGE ALONG THE RIO GRANDE AND
BEGIN TO SHIFT NE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE PRETTY
MUCH ANYWHERE TODAY AS PWATS REMAIN HIGH. A STRONG STORM WILL BE
POSSIBLE ACROSS THE REGION GIVEN EXPECTED MLCAPE VALUES AROUND
2000 J/KG AND SUFFICIENT BULK SHEAR VALUES /ESPECIALLY ACROSS NW
COUNTIES/. MAIN MID LEVEL TROUGH AXIS SWINGS THROUGH THE AREA BY
LATE TODAY RESULTING IN DRIER CONDITIONS TONIGHT. CAVEAT IS THAT A
A MINOR S/W TROUGH MAY PUSH ACROSS TONIGHT WHICH MAY LEAD TO
ADDITIONAL CONVECTIVE CHANCES...ESPECIALLY ACROSS SOUTHERN ZONES.
GUIDANCE INDICATES SOME DRIER AIR AT H85 BUILDING INTO THE REGION
ON THURSDAY RESULTING IN LOWER PRECIP CHANCES.
WILL ALLOW RIP CURRENT RISK TO EXPIRE AT 6 AM. A MODERATE RISK OF
RIP CURRENTS WILL EXIST TODAY AND MAY FLIRT WITH THE HIGH RISK
THRESHOLD AGAIN ON THURSDAY.
LONG TERM (THURSDAY NIGHT THROUGH TUESDAY)...AN UPPER LEVEL
DISTURBANCE WILL MOVE OUT OF MEXICO THURSDAY NIGHT INTO FRIDAY.
THIS WILL LEAD TO CONTINUED CHANCES OF SHOWERS AND STORMS OVER THE
WEST THURSDAY NIGHT...SHIFTING TO THE NORTHERN SECTIONS ON FRIDAY.
RAIN CHANCES MAY TEMPORARILY LOWER ON SATURDAY THE SHORTWAVE
TROUGH PASSES OFF TO THE NORTHEAST. WILL KEEP SOME LOW END 20 POPS
THOUGH WITH LINGERING MOISTURE ACROSS SOUTH TEXAS. ACTIVE WEATHER
PATTERN APPEARS TO RETURN BEGINNING SUNDAY THROUGH THE FIRST PART
OF NEXT WEEK. SOUTHWEST FLOW ALOFT WITH OCCASIONAL UPPER
DISTURBANCES WILL TRAVERSE THE REGION DURING THIS TIME. SUPERBLEND
POPS GENERALLY RANGE FROM 30 TO 50 PERCENT...AND WILL KEEP
OFFICIAL FORECAST SIMILAR TO SUPERBLEND NUMBERS. TEMPERATURES IN
THE 80S WILL BE COMMON THROUGH THE PERIOD...WITH LOWER 90S OVER
THE WESTERN ZONES FRIDAY THROUGH SUNDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 83 74 86 75 84 / 60 30 30 20 30
VICTORIA 81 72 88 73 83 / 70 40 30 20 40
LAREDO 85 72 91 73 90 / 60 20 20 30 30
ALICE 85 72 89 73 86 / 60 20 30 20 30
ROCKPORT 83 76 85 76 80 / 60 30 20 20 30
COTULLA 82 70 89 71 87 / 70 20 20 40 30
KINGSVILLE 86 74 88 75 86 / 60 30 30 20 30
NAVY CORPUS 83 75 84 76 81 / 60 30 20 20 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL 3 PM CDT THIS AFTERNOON FOR THE
FOLLOWING ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...
JIM WELLS...KLEBERG...LA SALLE...LIVE OAK...MCMULLEN...
NUECES...REFUGIO...SAN PATRICIO...VICTORIA...WEBB.
GM...NONE.
&&
GW/86...SHORT TERMHazardous weather outlook, May 13, 5:32 AM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 532 AM CDT WED MAY 13 2015 GMZ230-235-250-255-270-275-TXZ229>234-239>247-141045- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 532 AM CDT WED MAY 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF SOUTH TEXAS UNTIL MID AFTERNOON. SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE TODAY. SOME STORMS MAY PRODUCE FLOODING RAINS. A FEW STORMS MAY ALSO BECOME STRONG TO SEVERE WITH STRONG GUSTY WINDS...LARGE HAIL...AND EVEN A TORNADO POSSIBLE. A MODERATE RISK OF RIP CURRENTS EXISTS TODAY ALONG GULF FACING BEACHES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH TEXAS THROUGH THE EARLY PART OF NEXT WEEK. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. A MODERATE RISK OF RIP CURRENTS WILL EXIST ALONG GULF FACING BEACHES. SMALL CRAFT ADVISORY CONDITIONS WILL BE POSSIBLE SATURDAY NIGHT INTO SUNDAY WITH MODERATE TO STRONG SOUTHEAST FLOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME...BUT ACTIVATION MAY BE REQUESTED IF THE STRONG TO SEVERE STORM THREAT FOR TODAY INCREASES FURTHER.
In the hours before
Local storm report, May 13, 7:58 AM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
758 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM FUNNEL CLOUD CORPUS CHRISTI 27.71N 97.29W
05/13/2015 NUECES TX BROADCAST MEDIA
FUNNEL CLOUD REPORTED NEAR FLOUR BLUFF AREA.
&&
ANMSpecial weather statement, May 13, 8:34 AM CDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 834 AM CDT WED MAY 13 2015 TXZ229-131430- LA SALLE- 834 AM CDT WED MAY 13 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LA SALLE COUNTY... AT 833 AM CDT...A STRONG THUNDERSTORM WAS OVER LAS VEGAS...OR NEAR BIG WELLS...MOVING EAST AT 30 MPH. WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... COTULLA...GARDENDALE...LOS ANGELES...MILLET...MILLETT...FOWLERTON AND WOODWARD. LAT...LON 2839 9880 2840 9939 2864 9940 2865 9881 TIME...MOT...LOC 1333Z 267DEG 28KT 2858 9950 TJ
Local storm report, May 13, 8:49 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
849 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM FLASH FLOOD 7 S CORPUS CHRISTI 27.60N 97.29W
05/13/2015 NUECES TX EMERGENCY MNGR
STAPLES STREET IS CLOSED AT THE OSO CREEK BRIDGE DUE TO
FLOOD WATERS.
&&
TJOHNSTOLocal storm report, May 13, 9:17 AM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
917 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 AM FLOOD 9 E ALICE 27.76N 97.92W
05/13/2015 NUECES TX LAW ENFORCEMENT
WATER OVER FARM TO MARKET 655 NEAR THE JIM WELLS AND
NUECES COUNTY LINE.
&&
GWILKSpecial weather statement, May 13, 10:46 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1046 AM CDT WED MAY 13 2015
TXZ230-239-240-131645-
MCMULLEN-DUVAL-WEBB-
1046 AM CDT WED MAY 13 2015
...STRONG THUNDERSTORMS WILL AFFECT EASTERN WEBB AND DUVAL
COUNTIES...
AT 1045 AM CDT...A STRONG THUNDERSTORM WAS 13 MILES NORTHWEST OF
REALITOS...OR 14 MILES WEST OF BENAVIDES...MOVING NORTH AT 30 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
FREER...BENAVIDES...CONCEPCION...RAMIREZ...BRUNI...ROSITA...
REALITOS...SEVEN SISTERS...RIOS...SAN JOSE AND CRUZ CALLE.
LAT...LON 2734 9852 2734 9855 2736 9856 2736 9859
2734 9859 2734 9862 2736 9863 2735 9880
2727 9880 2727 9897 2805 9894 2808 9834
2727 9825 2727 9852
TIME...MOT...LOC 1545Z 189DEG 26KT 2762 9864
TJLocal storm report, May 13, 11:13 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1113 AM CDT WED MAY 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM FLASH FLOOD 1 S FREER 27.87N 98.62W
05/13/2015 DUVAL TX EMERGENCY MNGR
6 INCHES OF WATER ON HIGHWAY 59 JUST SOUTH OF FREER.
&&
TEVANSThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 1:43 AM CDT | Special Marine Warning | CRP | 47 min | |
| May 13, 4:16 AM CDT | Areal Flood Advisory | CRP | Nueces | 59 min |
| May 13, 5:15 AM CDT | Special Marine Warning | CRP | 90 min | |
| May 13, 5:19 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 116 min |
| May 13, 5:35 AM CDT | Special Weather Statement | CRP | Nueces | 40 min |
| May 13, 6:09 AM CDT | Flash Flood Warning | CRP | Aransas, Nueces, San Patricio | 2 hr |
| May 13, 6:25 AM CDT | Special Weather Statement | CRP | Nueces | 35 min |
| May 13, 6:29 AM CDT | Tornado Warning | CRP | Nueces | 16 min |
| May 13, 6:43 AM CDT | Special Marine Warning | CRP | 62 min | |
| May 13, 7:11 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 3 hr |
| May 13, 7:42 AM CDT | Flash Flood Warning | CRP | Bee | 3 hr |
| May 13, 8:03 AM CDT | Flash Flood Warning | CRP | Jim Wells | 3 hr |
| May 13, 8:34 AM CDT | Special Weather Statement | CRP | La Salle | 56 min |
| May 13, 9:26 AM CDT | Tornado Warning | CRP | Jim Wells, Nueces | 34 min |
| May 13, 9:56 AM CDT | Tornado Warning | CRP | Jim Wells, Live Oak, San Patricio | 21 min |
| May 13, 10:04 AM CDT | Flash Flood Warning | CRP | Duval, McMullen | 116 min |
| May 13, 10:22 AM CDT | Areal Flood Advisory | CRP | Live Oak | 53 min |
| May 13, 10:40 AM CDT | Areal Flood Advisory | CRP | La Salle | 65 min |
| May 13, 10:46 AM CDT | Special Weather Statement | CRP | Duval | 59 min |
| May 13, 11:03 AM CDT | Areal Flood Advisory | CRP | McMullen | 57 min |
| May 13, 11:08 AM CDT | Severe Thunderstorm Warning | CRP | Duval, McMullen | 37 min |
| May 13, 11:10 AM CDT | Areal Flood Advisory | CRP | Live Oak | 3 hr |
| May 13, 11:13 AM CDT | Tornado Warning | CRP | Duval | 32 min |
| May 13, 12:02 PM CDT | Flash Flood Warning | CRP | Duval, Live Oak, McMullen | 118 min |
| May 13, 12:04 PM CDT | Areal Flood Advisory | CRP | McMullen | 116 min |
| May 13, 1:08 PM CDT | Flash Flood Warning | CRP | McMullen | 82 min |
| May 13, 1:51 PM CDT | Flash Flood Warning | CRP | Live Oak | 114 min |
| May 13, 1:54 PM CDT | Tornado Warning | CRP | Duval | 36 min |
| May 13, 2:00 PM CDT | Flash Flood Warning | CRP | Duval, McMullen | 90 min |
| May 13, 2:23 PM CDT | Tornado Warning | CRP | McMullen | 22 min |
| May 13, 2:30 PM CDT | Flash Flood Warning | CRP | McMullen | 60 min |
| May 13, 3:19 PM CDT | Tornado Warning | CRP | Goliad | 26 min |
| May 13, 3:25 PM CDT | Flash Flood Warning | CRP | Goliad | 95 min |
| May 13, 3:49 PM CDT | Special Weather Statement | CRP | Webb | 41 min |
| May 13, 3:56 PM CDT | Tornado Warning | CRP | La Salle, Webb | 34 min |
| May 13, 4:10 PM CDT | Tornado Warning | CRP | Victoria | 35 min |
| May 13, 4:30 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 45 min |
| May 13, 4:40 PM CDT | River Flood Warning | CRP | Bee | 43 hr |
| May 13, 4:43 PM CDT | Special Weather Statement | CRP | Webb | 32 min |
| May 13, 5:11 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 49 min |
| May 13, 5:50 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 40 min |
| May 13, 6:15 PM CDT | Areal Flood Warning | CRP | Jim Wells, Nueces | 24 hr |
| May 13, 6:28 PM CDT | Severe Thunderstorm Warning | CRP | Duval, Webb | 47 min |
| May 13, 6:34 PM CDT | Tornado Warning | CRP | Webb | 26 min |
| May 13, 6:59 PM CDT | Tornado Warning | CRP | Webb | 16 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.